Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Why am I feeling weak and have stomach bloating?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2004
Answered : 182 Questions
For 4 days I have been bleary headed weak and have stomach bloating.
Posted Sun, 18 Nov 2012 in Digestion and Bowels
Answered by Dr. Biswajit Dash 4 hours later

Thanks for the query.

Well you had peptic ulcer earlier. I would like to know whether you are taking any medicines for the same.

The details provided in your query are not very clear. I would also like to know whether or not you have any abdominal pain.

Abdominal bloating can be associated with ulcers. It would settle down with proton pump inhibitors and prokinetic drug like domperidone. You may start these under the guidance of your physician. Despite the medications if symptoms are not relieved you may have to go for upper GI endoscopy and ultrasound abdomen/pelvis to rule out liver and stomach conditions.

In addition, please stick to regular and healthy dietary habits. Life style changes are also recommended.

Hope this helps.
Wish you a faster recovery...

Good luck!!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor